# SDR DALA2021110906916

- Difficulty date: October 3, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N359DN
- Make and model: Airbus A321-211
- Aircraft serial: 8370
- Aircraft time: 8,657 hours, 3,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON W/A FOUND DAMAGE APPROX 16FT AFT OF NOSE 6 O'CLOCK (BELLY) OF FUSELAGE. MEASURING 1.625 L X 1.25 W X .040 D. WITHIN LIMITS PER A321 SRM 53-00-11-991-002 CAT C. FWD TO A/C DAMAGE FILE. REPAIRED PER ERA 595293-14 SECTION I REV ORIGINAL(437335). (LP# 8028123)
